# SDR DL757021363

- Difficulty date: November 23, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 57,805 hours, 31,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

5 MIN FROM LANDING F/A CALLED COCKPIT AND SAID THEY SMELLED SMOKE NEAR ROW 36.  VECTORED FOR IMMEDIATE LANDING.  LANDED W/O INCIDENT.  STOPPED ON TAXIWAY, F/A REPORTED SMELL HAD CLEARED.  AIRCRAFT INSPECTED BY FIRE OFFICIALS W/O RESULT.  RAN ENGS AND PACKS W/ NO RESULT.  DUE TO EVOLVING HISTORY OF AFT CARGO HEAT FAN, REPLACED SAME.  CKS OK.
